Oscillation of Second Order Nonlinear Neutral Differential Equations
Yingzhu Wu,
Yuanhong Yu and
Jinsen Xiao
Additional contact information
Yingzhu Wu: Department of Mathematics, Guangdong University of Petrochemical Technology, Maoming 525000, China
Yuanhong Yu: Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China
Jinsen Xiao: Department of Mathematics, Guangdong University of Petrochemical Technology, Maoming 525000, China
Mathematics, 2022, vol. 10, issue 15, 1-12
Abstract:
The study of the oscillatory behavior of solutions to second order nonlinear differential equations is motivated by their numerous applications in the natural sciences and engineering. In the presented research, some new oscillation criteria for a class of damped second order neutral differential equations with noncanonical operators are established. The results extend and improve on those reported in the literature. Moreover, some examples are provided to show the significance of the results.
Keywords: oscillation criteria; Emden–Fowler differential equation; half-linear neutral differential equation (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/10/15/2739/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/15/2739/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:15:p:2739-:d:878709
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().